Jinzhu Li

Nankai University - School of Mathematical Sciences

Weijin Road #94

Tianjin, 300071

China

SCHOLARLY PAPERS

4

DOWNLOADS

212

CITATIONS

3

Scholarly Papers (4)

1.

Systemic Risk: An Asymptotic Evaluation

ASTIN Bulletin (Forthcoming)
Number of pages: 22 Posted: 06 Feb 2017 Last Revised: 08 Feb 2018
Alexandru Vali Asimit and Jinzhu Li
Cass Business School, City, University of London and Nankai University - School of Mathematical Sciences
Downloads 69 (327,799)

Abstract:

Loading...

asymptotics; dependence; max-domain of attraction; regular variation; rapid variation; systemic risk.

2.

Extremes for Coherent Risk Measures

Insurance: Mathematics and Economics, Vol. 71, pp. 332-341.
Number of pages: 21 Posted: 02 Jul 2016 Last Revised: 13 Mar 2017
Alexandru Vali Asimit and Jinzhu Li
Cass Business School, City, University of London and Nankai University - School of Mathematical Sciences
Downloads 64 (341,134)
Citation 2

Abstract:

Loading...

Capital allocation, Coherent/Distortion risk measure, Conditional Tail Expectation, Extreme Value Theory, Marginal Expected Shortfall, Rapid Variation, Regular Variation.

3.

Measuring the Tail Risk: An Asymptotic Approach

Number of pages: 22 Posted: 27 Jun 2017
Alexandru Vali Asimit and Jinzhu Li
Cass Business School, City, University of London and Nankai University - School of Mathematical Sciences
Downloads 49 (386,823)

Abstract:

Loading...

asymptotic dependence/independence, regular variation, rapid variation, sensitivity analysis, tail risk measure

4.

A Revisit to Asymptotic Ruin Probabilities for a Bidimensional Renewal Risk Model

Number of pages: 15 Posted: 02 Feb 2017
Jinzhu Li
Nankai University - School of Mathematical Sciences
Downloads 30 (461,585)
Citation 2

Abstract:

Loading...

asymptotics; bidimensional renewal risk model; dependence; extended regular variation; ruin probability; subexponential class